# SDR SWAA2023051725011

- Difficulty date: April 8, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 38,993 hours, 23,664 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLES AREA OF CORROSION ON AFT CARGO BAY THRESHOLD AT BS 787+8-847 RBL 27.5.<[01] VERIFY APPLICABILITY OF SRM 53-60-15-1A-1  MEASURMENT UPDATE;[02] FIXED REMAINING THICKNES FROM 0.035 TO 0.033;[03] REMOVED CORROSION FROM AFT CARGO THRESHOLD WEB BS787+8 TO BS847 DEEPEST AREA AT BS807+2 MEASURED 16.3'L X 1'W AND 0.017'DEEP; ORIGINAL THICKNESS OF 0.050' FOUND TO BE OUT OF LIMITS PER SRM 53-60-15-1A-1  CAL ID DIAL DEPTH GAUGE  ATS2678 DUE 02/29/24;[04] VERIFIED CORRECTIVE ACTIONS STEPS 1;2;3.;[05] LOCATED AND DRILLED NEW ACB THRESHOLD WEB P/N 146A8123-25; LOT. 1522932-1; IAW SRM 51-40-05-0G-0 AND DWG. 146A8340. INSTALLED NUT PLATES IAW SRM 51-40-02-0G-0.;[06] COUNTERSINKED SUB THRESHOLD IAW DWG 146A8340 ID 026 REV-; SRM 51-40-08.;[07] VERIFIED CORRECTIVE ACTIONS STEPS 5;6 AND MEASUREMENTS TABLE.
